# SDR 00FDEA00462

- Difficulty date: July 18, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT TAKEOFF WHEN GEAR RETRACTED (GEAR HANDLE UP) RED DOOR LIGHT & 2ND OFF. PNL RIGHT MG DOOR ANNUNCIATOR LIGHT REMAIN ON.  FOUND CANNON PLUG FOR RG DOOR SWITCH BACKED OFF.  CLEANED PLUG AND ATTACHED SAFETY WIRED PER MM REF 32-62-011-4.  OPS CK NORMAL PER 727-10 MM REF 32-00-001-5.  AC OK FOR SERVICE.
